Access content directly

Jean-Baptiste Gouéré

28
Documents

Publications

Image document

Continuity of the time constant in a continuous model of first passage percolation

Jean-Baptiste Gouéré , Marie Théret
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2022, 58 (4), ⟨10.1214/21-AIHP1222⟩
Journal articles hal-03026914v1

Equivalence of some subcritical properties in continuum percolation

Jean-Baptiste Gouéré , Marie Théret
Bernoulli, 2019, 25 (4B), pp.3714-3733. ⟨10.3150/19-BEJ1108⟩
Journal articles hal-03158712v1
Image document

From Hammersley's lines to Hammersley's trees

Anne-Laure Basdevant , Lucas Gerin , Jean-Baptiste Gouere , Arvind Singh
Probability Theory and Related Fields, 2018, 171 (1-2), pp.1-51. ⟨10.1007/s00440-017-0772-2⟩
Journal articles hal-01313542v1
Image document

Positivity of the time constant in a continuous model of first passage percolation

Jean-Baptiste Gouéré , Marie Théret
Electronic Journal of Probability, 2017, 22
Journal articles hal-01383426v2
Image document

Discrete Hammersley's Lines with sources and sinks

A-L Basdevant , N Enriquez , L Gerin , J-B Gouéré
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2016, 13 (1), pp.33-52
Journal articles hal-01121585v2
Image document

Nonoptimality of constant radii in high dimensional continuum percolation

Jean-Baptiste Gouéré , Régine Marchand
Annals of Probability, 2016, 44 (1), pp.307-323. ⟨10.1214/14-AOP974⟩
Journal articles hal-01068557v1

Stochastic Geometry: Boolean model and random geometric graphs

Pierre Calka , David Coupier , Jean-Baptiste Gouere , Arnaud Rousselle , Anais Vergne
ESAIM: Proceedings and Surveys, 2015, Modélisation Aléatoire et Statistique - Journées MAS 2014, 51, pp.175-192
Journal articles hal-02377541v1
Image document

Branching brownian motion seen from its left-most particle

Jean-Baptiste Gouéré
Asterisque, 2014, Séminaire Bourbaki, exposé 1067, Astérisque 361
Journal articles hal-00823920v1
Image document

Monotonicity in first-passage percolation

Jean-Baptiste Gouéré
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2014, pp.11(2):565-569
Journal articles hal-00669299v2
Image document

The shape of large balls in highly supercritical percolation

Anne-Laure Basdevant , Nathanaël Enriquez , Lucas Gerin , Jean-Baptiste Gouéré
Electronic Journal of Probability, 2014, pp.DOI: 10.1214/EJP.v19-3062
Journal articles hal-00819221v1
Image document

Percolation in a multiscale Boolean model

Jean-Baptiste Gouéré
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2014, pp.11(1):281-297
Journal articles hal-00519310v3
Image document

Survival probability of the branching random walk killed below a linear boundary

Jean Bérard , Jean-Baptiste Gouéré
Electronic Journal of Probability, 2011, 16 (14), pp.396-418
Journal articles hal-00433329v2
Image document

Brunet-Derrida behavior of branching-selection particle systems on the line

Jean Bérard , Jean-Baptiste Gouéré
Communications in Mathematical Physics, 2010, 298 (2), pp.323-342
Journal articles hal-00339394v3
Image document

Subcritical regimes in some models of continuum percolation

Jean-Baptiste Gouéré
The Annals of Applied Probability, 2009, pp.19(4):1292-1318
Journal articles hal-00200453v3
Image document

Existence of subcritical regimes in the Poisson Boolean model of continuum percolation

Jean-Baptiste Gouéré
Annals of Probability, 2008, pp.36(4):1209-1220
Journal articles hal-00113319v1

Solvable models of neighbor-dependent nucleotide substitution processes

Jean Bérard , Jean-Baptiste Gouéré , Didier Piau
Mathematical Biosciences, 2008, 211 (1), pp.56-88. ⟨10.1016/j.mbs.2007.10.001⟩
Journal articles hal-00078644v1

Continuous first-passage percolation and continuous greedy paths model : linear growth

Jean-Baptiste Gouéré , Régine Marchand
The Annals of Applied Probability, 2008, 18 (6), pp.2300-2319. ⟨10.1214/08-AAP52⟩
Journal articles hal-01159058v1
Image document

Shape of territories in some competing growth models

Jean-Baptiste Gouéré
The Annals of Applied Probability, 2007, pp.doi:10.1214/105051607000000113
Journal articles hal-00084614v1

A rudimentary Markovian model of atomic diffusion

Jean-Baptiste Gouéré
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2006, 342(2), pp.141-146. ⟨10.1016/j.crma.2005.10.027⟩
Journal articles hal-00078643v1

Quasicrystals and almost periodicity

Jean-Baptiste Gouéré
Communications in Mathematical Physics, 2005, 255(3), pp.655 - 681. ⟨10.1007/s00220-004-1271-8⟩
Journal articles hal-00078642v1

Diffraction and Palm measure of point processes

Jean-Baptiste Gouéré
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2003, 336(1), pp.57-62. ⟨10.1016/S1631-073X(02)00029-8⟩
Journal articles hal-00078639v1